# SDR FDEA202503300538

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 18,054 hours, 7,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T50067
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO COMPARTMENT FLOOR BEAM 1EA HOLE WAS FOUND AT RBL29.34 STA1480 -   STA1502 REPLACED THE BULK CARGO COMPARTMENT STRINGER RBL29.34 AT STA1480 - STA1502 PER   DWG:146T5006-7 PL (ISSUE.D) AND B767 SRM51-40-02.THIS REPAIR WAS CAT.A .  MAJOR REPAIR IAW FEDEX GMM6-2-100.
